ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О ядре спектра самосопряженного оператора с простым спектром, действующего в сепарабельном гильбертовом пространстве

Александрян, Р. А. and Мкртчян, Р. З. (1970) О ядре спектра самосопряженного оператора с простым спектром, действующего в сепарабельном гильбертовом пространстве. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 5 (2). pp. 97-108.

[img]
Preview
PDF
Download (1896Kb) | Preview
    Item Type: Article
    Additional Information: Սեպարաբել հիլբերտյան տարածության մեջ գործող պարզ սպեկտրով ինքնահամալուծ օպերատորի սպեկտրի կորիզի վերաբերյալ։ On the kernel of spectrum of a self-adjoined operator with simple spectrum in separable Hilbert space.
    Uncontrolled Keywords: Ալեքսանդրյանդրյան Ռ. Ա., Մկրտչյան Ռ. Զ., Alexandrian R. A., Mekrtchian R. J.
    Subjects: Q Science > QA Mathematics > QA1-43 General
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Apr 2013 13:52
    Last Modified: 17 Apr 2013 15:11
    URI: http://mathematics.asj-oa.am/id/eprint/2091

    Actions (login required)

    View Item